Moving Intersticial Gaps

Mathematical Logic Quarterly 48 (2):283-296 (2002)
  Copy   BIBTEX

Abstract

In a countable, recursively saturated model of Peano Arithmetic, an interstice is a maximal convex set which does not contain any definable elements. The interstices are partitioned into intersticial gaps in a way that generalizes the partition of the unbounded interstice into gaps. Continuing work of Bamber and Kotlarski [1], we investigate extensions of Kotlarski's Moving Gaps Lemma to the moving of intersticial gaps

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,509

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Interstitial and Pseudo Gaps in Models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.
Projective Hausdorff Gaps.Yurii Khomskii - 2014 - Archive for Mathematical Logic 53 (1-2):57-64.
Bridging Gaps Between Concepts Through GAPS.Lars-Göran Nilsson - 1984 - Behavioral and Brain Sciences 7 (2):248.
A Framework Evaluating Social and Environmental Issues: Conceptual Refinement and Empirical Testing.Rajat Panwar, Eric Hansen & Rob Kozak - 2009 - Proceedings of the International Association for Business and Society 20:153-159.
Are All Tautologies True?Philip Hugly & Charles Sayward - 1989 - Logique Et Analyse 125 (125-126):3-14.
Parasitic Degree Phrases.Jon Nissenbaum & Bernhard Schwarz - 2011 - Natural Language Semantics 19 (1):1-38.
Deflationism and Truth-Value Gaps.Patrick Greenough - 2010 - In Nikolaj Pedersen & Cory D. Wright (eds.), New Waves inTruth. Palgrave-Macmillan.
Theories of Truth and Truth-Value Gaps.Philip Hugly & Charles Sayward - 1993 - Linguistics and Philosophy 16 (6):551 - 559.
Educational Justice: Closing Gaps or Paying Debts?Gina Schouten - 2012 - Journal of Applied Philosophy 29 (3):231-242.

Analytics

Added to PP
2013-12-01

Downloads
10 (#881,705)

6 months
1 (#417,896)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Automorphism Groups of Arithmetically Saturated Models.Ermek S. Nurkhaidarov - 2006 - Journal of Symbolic Logic 71 (1):203 - 216.
Interstitial and Pseudo Gaps in Models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.
Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Constant Regions in Models of Arithmetic.Tin Lok Wong - 2015 - Notre Dame Journal of Formal Logic 56 (4):603-624.

Add more citations

References found in this work

Models and Types of Peano's Arithmetic.Haim Gaifman - 1976 - Annals of Mathematical Logic 9 (3):223-306.
Arithmetically Saturated Models of Arithmetic.Roman Kossak & James H. Schmerl - 1995 - Notre Dame Journal of Formal Logic 36 (4):531-546.

Add more references